# SDR FDEA202210162673

- Difficulty date: October 16, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Bracket
- Part number: ALC88308
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBOARD ELEVATOR, UPPER OUTBOARD ATTACH BRACKET FOR WRAP-AROUND PANEL   346BB IS BENT/HAS CRACK. REMOVED AND REPLACED ALC8830-8 CLIP, REF DWG ALC8830.
